By the same authors

From the same journal

From the same journal

Spacelike Localization of Long-Range Fields in a Model of Asymptotic Electrodynamics

Research output: Contribution to journalArticle

Published copy (DOI)



Publication details

JournalAnnales Henri Poincare
DatePublished - 1 Nov 2011
Issue number7
Number of pages29
Pages (from-to)1387-1415
Original languageEnglish


A previously proposed algebra of asymptotic fields in quantum electrodynamics is formulated as a net of algebras localized in regions which in general have unbounded spacelike extension. Electromagnetic fields may be localized in 'symmetrical spacelike cones', but there are strong indications this is not possible in the present model for charged fields, which have tails extending in all space directions. Nevertheless, products of appropriately 'dressed' fermion fields (with compensating charges) yield bi-localized observables.

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations